MAUDE Adverse Event Report: COVIDIEN 401 DENTAL NDL 30SH; NEEDLE, DENTAL

COVIDIEN 401 DENTAL NDL 30SH; NEEDLE, DENTAL
Model Number 8881401072
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the needles come off when taking the cap off.There was no harm to the patient.
 
Additional Manufacturer Narrative
An investigation of the reported condition was performed.The device history record (dhr) for the lot indicates no issues were found in visual and physical samples inspected.Unopened and unused samples were returned for evaluation.Samples were randomly selected for visual and functional testing.After visual inspection, no issues were found.None of the hub-needle assemblies fell once the cap was removed from the needle.Samples were also physically tested to determines if the cannula is properly secured in the hub of the needle.All samples passed the testing.The reported condition could not be confirmed.The exact root cause could not be determined based on available information.The investigation analysis did not identify any issues with the manufacturing process that would have caused this issue.There were no manufacturing issues related to the complaint issued for this lot and a specific root cause could not be determined based on available information.There¿s no indication of a systemic issue with the product or process, so a corrective and preventative action (capa) will not be issued at this time.This information will be utilized for trending purposes to determine the need for corrective actions.

Brand Name
401 DENTAL NDL 30SH
Common Device Name
NEEDLE, DENTAL
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key8637355
Report Number1017768-2019-00644
Device Sequence Number16662269
Product Code DZM
UDI-Device Identifier10884521002906
UDI-Public10884521002906
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881401072
Device Catalogue Number8881401072
Device Lot Number903518
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/16/2019
Supplement Date Received by Manufacturer05/16/2019
Initial Report FDA Received Date05/23/2019
Supplement Report FDA Received Date09/30/2019
Patient Sequence Number1